MAUDE Adverse Event Report: Abbott Medical (CRM-Sylmar) Aveir¿ Delivery Catheter; Leadless Pacemaker

Abbott Medical (CRM-Sylmar) Aveir¿ Delivery Catheter; Leadless Pacemaker
Model Number LSCD201
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the patient presented for implant procedure.During surgery, the atrial leadless pacemaker (lp) premature separated from the delivery catheter after fixation during the tension test.The lp was implanted.The patient was in stable condition.

Brand Name
Aveir¿ Delivery Catheter
Common Device Name
Leadless Pacemaker
Manufacturer (Section D)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key50695984
Report Number2017865-2026-19049
Device Sequence Number5891849
Product Code PNJ
UDI-Device Identifier05415067038487
UDI-Public(01)05415067038487(10)11248157(17)270430
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P150035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLSCD201
Device Catalogue NumberLSCD201
Device Lot Number11248157
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2026
Initial Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/04/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age84 YR
Patient SexMale